# SDR AUS20031327

- Difficulty date: December 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAINS NR 2 WINDOW OUT OF ADJUSTMENT.
